MathSciNet Relay Station
MathSciNet bibliographic data
MR2421490 35Q55 (35Q51 47J30)
Zhang, Guoping; Pankov, Alexander Standing waves of the discrete nonlinear Schrödinger equations with growing potentials. Commun. Math. Anal. 5 (2008), no. 2, 38–49.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement